R.P. Agarwal, M.A. El-Gebeily, and D. O'Regan, Generalized contractions in partially ordered metric spaces, Appl. Analysis, 87 (2008), pp. 109-116.
 C. Alaca, D. Turkoghlu, and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 29 (2006), pp. 1073-1078.
 S.M.A. Aleomraninejad, Sh. Rezapour, and N. Shahzad, Some fixed point results on metric space witha graph, Topology Appl., 159 (2012), pp. 659-663.
 I. Altun and G. Durmaz, Some fixed point results in cone metric spaces, Rend Circ. Math. Palermo, 58 (2009), pp. 319-325.
 K. Atanassov, Intuitionistic fuzzy Sets, Fuzzy Sets and Systems, 20 (1986), pp. 87-96.
 S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math., 3 (1922), pp. 133-181.
 I. Beg, A.R. Butt, and S. Radojevic, The contraction principle for set valued mappings on a metric space with a graph, Comput. Math. Appl., 60 (2010), pp. 1214-1219.
 V. Berinde, Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces, Nonlinear Analysis, 74 (2011), pp. 7347-7355.
 J. Caristi, Fixed point theorems for mapping satisfying inwardness conditions, Trans. Amer. Math. Soc., 215 (1976), pp. 241-251.
 D. Coker, An introduction to intuitionistic fuzzy metric spaces, Fuzzy Sets and Systems, 88 (1997), pp. 81-89.
 C. Di Bari and, C. Vetro, A fixed point theorem for a family of mappings in a fuzzy metric space, Rend Circ. Math. Palermo, 52 (2003), pp. 315-321.
 F. Echenique, A short and constructive proof of Tarski's fixed point theorem, Internat, J. Game Theory, 33(2) (2005), pp. 215-218.
 M.S. El Naschie, A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos, solitons and Fractals, 19 (2004), pp. 209-236.
 M.S. El Naschie, On a fuzzy Kahler-like manifold which is consistent with two-slit experiment, Int. J. Nonlinear Science and Numerical Simul., 6 (2005), pp. 95-98.
 M.S. El Naschie, On the uncertainty of Contorian geometry and two-slit experiment, Chaos, Soliton and Fractals, 9 (1998), pp. 517-529.
 M.S. El Naschie, On the verification of heterotic strings theory and ε(∞) theory, Chaos, Soliton and Fractals, 11 (2000), pp. 2397-2407.
 M.S. El Naschie, On two new fuzzy Kahler manifolds, Klein modular space and Hooft holographic principles, Chaos, Solitons and Fractals, 29 (2006), pp. 876-881.
 M.S. El Naschie, The idealized quantum two-slit Gedanken experiment revisited criticism and reinterpretation, Chaos, Solitons and Fractals, 27 (2006), pp. 843-849.
 R. Espinola and W.A. Kirk, Fixed point theorems in R-trees with applications to graph theory, Topology Appl., 153 (2006), pp. 1046-1055.
 M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27 (1988), pp. 385-389.
 A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), pp. 395-399.
 V. Gregori and A. Sapena, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), pp. 245-252.
 G. Gwozdz-Lukawska and J. Jachymski, IFS on metric space with a graph structure and extentions of the Kelisky-Rivilin theorem, J. Math. Anal. Appl., 356 (2009), pp. 453-463.
 T.L. Hicks, Fixed point theorems for quasi-metric spaces, Math. Japon., 33 (1988), pp. 231-236.
 J. Jachymski, The contraction principle for mappings on metric space with a graph, Proc, Amer. Math. Soc., 136 (2008), pp. 1359-1373.
 S.G. Jeong and B.E. Rhoades, More maps for which F(T)=F(Tn), Demonestraio Math., 40 (2007), pp. 671-680.
 H. Karayilan and M. Telci, Common fixed point theorem for contractive type mappings in fuzzy metric spaces, Rend. Circ. Mat. Palermo., 60 (2011), pp. 145-152.
 O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), pp. 326-334.
 K. Menger, Statistical metrices, Proc. Natl. Acad. Sci., 28 (1942), pp. 535-537.
 D. Mihet, A banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems, 144 (2004), pp. 431-439.
 J.H. Park, Intiutionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 22 (2004), pp. 1039-1046.
 J.S. Park, Y.C. Kwun, and J.H. Park, A fixed point theorem in the intiutionistic fuzzy metric spaces, Far East J. Math. Sci., 16 (2005), pp. 137-149.
 M. Rafi and M.S.M. Noorani, Fixed point theorem on intuitionistic fuzzy metric spaces, Iranian J. of Fuzzy Systems, 3 (2006), pp. 23-29.
 Sh. Rezapour and P. Amiri, Some fixed point results for multivalued operators in generalized metric spaces, Computers and Mathematics with Applications, 61 (2011), pp. 2661-2666.
 Sh. Rezapour and R. Hamlbarani, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Analysis Appl., 345 (2008), pp. 719-724.
 J. Rodriquez-Lopez and S. Romaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems, 147 (2004), pp. 173-176.
 B. Samet, C. Vetro, and P. Vetro, Fixed point theorem for α-ψ-contractive type mappings, Nonlinear Analysis, 75 (2012), pp. 2154-2165.
 B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math., 10 (1960), pp. 314-334.
 L.D.J. Sigalotte and A. Mejias, On El Naschie's conjugate complex time, fractal E(∞) space-time and faster-than-light particles, Int. J. Nonlinear Sci. Number Simul., 7 (2006), pp. 467-472.
 P. Veeramani, Best approximation in fuzzy metricspaces, Journal of fuzzy mathematics, 9 (2001), pp. 75-80.
 L.A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), pp. 338-353.